# SDR ASAA2014072308660

- Difficulty date: July 23, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 2,872 hours, 906 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HF DOES NOT TRANSMIT OR RECEIVE.  ACFT GROUNDED.
